| Model Number |
372011-02 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The 30 degree endoscope involved with this complaint has been returned to the original equipment manufacturer (oem) and evaluation is completed.The 30 degree endoscope was received with a missing distal window resulting in fluid invasion and subsequent major damage to optical components.The complete window is missing.Fragments of adhesive of the distal window are missing.
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the reporter complained that the glass of the endoscope was not at the tip and a spare endoscope was used.The lens was also cloudy.The procedure was completed with no reported injury.